# SDR DALA2024111110796

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LONGERONS 17R, 13R, 12L, AND 13L STA Y 1037 AT C. PAX. SUMMARY OF NRC 00485: (ET) HFEC INSPECTION WAS PERFORMED. CRACK WAS FOUND ON LONG 13R, THE REST NO CRACKS WERE FOUND PER B717 DC/MD NDT SPM PART 6, 06-10-01.001. LONGERON 13R STA Y 1037 AT C. PAX WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (LP #0650305)
